CSpace

Browse/Search Results:  1-7 of 7 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:63/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:34/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
A new fully polynomial time approximation scheme for the interval subset sum problem 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2017, 卷号: 68, 期号: 4, 页码: 749-775
Authors:  Diao, Rui;  Liu, Ya-Feng;  Dai, Yu-Hong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Interval subset sum problem  Computational complexity  Solution structure  Fully polynomial time approximation scheme  Worst-case performance  
A CHRISTOFFEL FUNCTION WEIGHTED LEAST SQUARES ALGORITHM FOR COLLOCATION APPROXIMATIONS 期刊论文
MATHEMATICS OF COMPUTATION, 2017, 卷号: 86, 期号: 306, 页码: 1913-1947
Authors:  Narayan, Akil;  Jakeman, John D.;  Zhou, Tao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:46/11  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis  
A GENERALIZED SAMPLING AND PRECONDITIONING SCHEME FOR SPARSE APPROXIMATION OF POLYNOMIAL CHAOS EXPANSIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2017, 卷号: 39, 期号: 3, 页码: A1114-A1144
Authors:  Jakeman, John D.;  Narayan, Akil;  Zhou, Tao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
uncertainty quantification  polynomial chaos  compressed sensing  
A general framework of piecewise-polynomial Mumford-Shah model for image segmentation 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017, 卷号: 94, 期号: 10, 页码: 1981-1997
Authors:  Chen, Chong;  Leng, Juelin;  Xu, Guoliang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Image segmentation  piecewise-polynomial approximation  anisotropic control  intensity heterogeneity  split Bregman iteration  11Y11  11Y16  11G20  11G99  68W20